Research

Nuclearity of Hankel operators for ultradifferentiable control systems


Reference:

Opmeer, M., 2008. Nuclearity of Hankel operators for ultradifferentiable control systems. Systems & Control Letters, 57 (11), pp. 913-918.

Related documents:

[img]
Preview
PDF (Opmeer_SCL_2008_57_11_913.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (201kB) | Preview

    Official URL:

    http://dx.doi.org/10.1016/j.sysconle.2008.04.007

    Abstract

    Nuclearity of the Hankel operator is a known sufficient condition for convergence of Lyapunov-balanced truncations. We show how a previous result on nuclearity of Hankel operators of systems with an analytic semigroup can be extended to systems with a semigroup of class Dp with p≥1 (the case p=1 being the analytic case). For semigroups that are generated by a Dunford–Schwartz spectral operator we prove that being of class Dp is equivalent to being (Gevrey) ultradifferentiable of order p. We illustrate how for certain partial differential equations our results lead to an easy way of showing nuclearity of the Hankel operator for a wide range of control and observation operators by considering several examples of damped beams.

    Details

    Item Type Articles
    CreatorsOpmeer, M.
    DOI10.1016/j.sysconle.2008.04.007
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementOpmeer_SCL_2008_57_11_913.pdf: This is an author’s version. A definitive version was subsequently published in Systems & Control Letters, 57(11), 2008, DOI: 10.1016/j.sysconle.2008.04.007
    RefereedYes
    StatusPublished
    ID Code21029

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...